A class of functionals of sample functions of a stationary Gaussian process
Doklady Akademii Nauk, Tome 169 (1966) no. 1, pp. 35-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_1_a7,
author = {Yu. M. Ryzhov},
title = {A class of functionals of sample functions of a stationary {Gaussian} process},
journal = {Doklady Akademii Nauk},
pages = {35--37},
year = {1966},
volume = {169},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_1_a7/}
}
Yu. M. Ryzhov. A class of functionals of sample functions of a stationary Gaussian process. Doklady Akademii Nauk, Tome 169 (1966) no. 1, pp. 35-37. http://geodesic.mathdoc.fr/item/DAN_1966_169_1_a7/